MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY STRATA II UNITIZED SHUNT, SMALL, WITH BIOGLIDE; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

MEDTRONIC NEUROSURGERY STRATA II UNITIZED SHUNT, SMALL, WITH BIOGLIDE; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Model Number 27824
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code Headache (1880)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported the patient was experiencing headaches.The patient¿s status was noted as alive-no injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received reported the peritoneal catheter was blocked.
 
Additional Manufacturer Narrative
Additional information received clarified the previously reported information regarding a blocked catheter did not pertain to this event.This information pertained to the event captured in regulatory report #2021898-2017-00642.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received reported the headaches were due to intracranial pressure and not the device.It was stated the patient was doing fine and had a new shunt implanted.No further information was provided.

Brand Name
STRATA II UNITIZED SHUNT, SMALL, WITH BIOGLIDE
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key7108329
Report Number2021898-2017-00641
Device Sequence Number19105349
Product Code JXG
UDI-Device Identifier00643169010444
UDI-Public00643169010444
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K042465
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Model Number27824
Device Catalogue Number27824
Device Lot NumberE19175
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2017
Supplement Date Received by Manufacturer04/05/2018
05/17/2018
Initial Report FDA Received Date12/12/2017
Supplement Report FDA Received Date05/02/2018
05/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight89